# SDR YENA20150508104

- Difficulty date: May 8, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N192JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000014
- Aircraft time: 26,013 hours, 16,021 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE FOUND AFT CARGO BAY-LOWER SKIN PANEL FRAME 75 SHEAR TIE 28L AND 28R HAS CORROSION.  R & R SHEAR TIE AT FRAME 75, STR 28L IAW SRM 51-21-01 AND 51-41-01.
